# SDR SWAA2015082543173

- Difficulty date: July 8, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 44,392 hours, 30,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CRACKED AT BS 696, RT SIDE.  R & R FRAME IAW SRM.
